MAUDE Adverse Event Report: Ortho-Clinical Diagnostics, Inc. VITROS Chemistry Products AMON Slides; In-Vitros Diagnostics

Ortho-Clinical Diagnostics, Inc. VITROS Chemistry Products AMON Slides; In-Vitros Diagnostics
Catalog Number 1726926
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
An ortho field application specialist (fas) on behalf of a customer, contacted the ortho clinical diagnostics (ortho) global technical solutions center (tsc) to report a non-reproducible, higher than expected vitros amon result was obtained from a single patient sample processed using vitros chemistry products amon slides lot 1022-0269-7519 on a vitros xt 3400 chemistry system.Patient sample vitros amon result of 261.1 umol/l versus an expected result of 114.7 umol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The non-reproducible, higher than expected vitros amon result was not reported out of the laboratory.There have been no allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 615879.
 
Additional Manufacturer Narrative
The investigation determined that a non-reproducible, higher than expected vitros amon result was obtained from a single patient sample processed using vitros chemistry products amon slides lot 1022-0269-7519 on a vitros xt 3400 chemistry system.A definitive assignable cause of the event could not be determined with the information provided.Based on historical quality control results for vitros amon lot 1022-0269-7519, a reagent related issue is not a likely contributing factor of the event.The ortho fas reported that the non-reproducible, higher than expected vitros amon result was obtained using the first microslide from a fresh reagent cartridge.Additionally, the ortho fas confirmed that results from the remainder of the affected reagent cartridge have been within expectations.An individual slide related issue cannot be ruled out as a contributing factor of the event.A within run precision test processed on the vitros xt 3400 system yielded results that were within ortho acceptable guidelines.An instrument related issue is not a likely contributing factor of the event.Pre-analytical sample processing could not be ruled out as a contributing factor as the customer was not following the sample collection device manufacturer recommended centrifugation protocol.Improper pre-analytical sample handling could have contributed to the event.It is possible that cellular debris, due to poor sample preparation, was present in the affected sample, although this could not be confirmed.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros amon lot 1022-0269-7519.

Brand Name
VITROS Chemistry Products AMON Slides
Common Device Name
In-Vitros Diagnostics
Manufacturer (Section D)
Ortho-Clinical Diagnostics, Inc.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
Ortho-Clinical Diagnostics, Inc.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
+1(585)453-4165
MDR Report Key50899006
Report Number1319809-2026-00140
Device Sequence Number17605568
Product Code JID
UDI-Device Identifier10758750000012
UDI-Public(01)10758750000012(17)270201(11)250830(10)102202697519
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1726926
Device Lot Number1022-0269-7519
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown